# SDR JJBA20150609009

- Difficulty date: June 9, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 32,980 hours, 45,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 8553019985530201
- Condition: Dented
- Location: Fuselage
- Part time: 32,980 hours, 45,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FS 771.803, STRINGER 11 - 13.  REMOVED FASTENERS, CUT DAMAGE OUT IAW DASH 8 RD #8-55-2843.
